Tài liệu tham khảo |
Loại |
Chi tiết |
[2] N. D. Tân, Lý thuyết tổ hợp và đồ thị, NXB ĐHQG Hà Nội, 2003.Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Lý thuyết tổ hợp và đồ thị |
Tác giả: |
N. D. Tân |
Nhà XB: |
NXB ĐHQG Hà Nội |
Năm: |
2003 |
|
[4] M. Crupi, G. Rinaldo, and N. Terai, Cohen-Macaulay edge ideal whose height is half of the number of vertices, Nagoya Math. J. 201 (2011), 117-131 |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulay edge ideal whose height is half of the number of vertices |
Tác giả: |
M. Crupi, G. Rinaldo, N. Terai |
Nhà XB: |
Nagoya Math. J. |
Năm: |
2011 |
|
[6] J.-C. Bermond, F. Comellas, and D. F. Hsu, Distributed loop computer networks: A survey, J. Parallel Distrib. Comput. 24 (1995), no. 1, 2-10 |
Sách, tạp chí |
Tiêu đề: |
Distributed loop computer networks: A survey |
Tác giả: |
J.-C. Bermond, F. Comellas, D. F. Hsu |
Nhà XB: |
J. Parallel Distrib. Comput. |
Năm: |
1995 |
|
[7] A. Bj¨ orner, Topological Methods, Handbook of Combinatorics , R. Gra- ham, M. Gr¨ otschel and L. Lovász, (Eds), North-Holland, Amsterdam, 1995, 1819-1872 |
Sách, tạp chí |
Tiêu đề: |
Topological Methods |
Tác giả: |
A. Björner |
Nhà XB: |
North-Holland |
Năm: |
1995 |
|
[11] R. Diestel, Graph theory, 2nd. Edition, Springer: Berlin/Heidelberg/New York/Tokyo, 2000 |
Sách, tạp chí |
Tiêu đề: |
Graph theory |
Tác giả: |
R. Diestel |
Nhà XB: |
Springer |
Năm: |
2000 |
|
[12] M. Estrada and R. H. Villarreal, Cohen-Macaulay bipartite graphs, Arch. Math. 68 (1997), no. 2, 124-128 |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulay bipartite graphs |
Tác giả: |
M. Estrada, R. H. Villarreal |
Nhà XB: |
Arch. Math. |
Năm: |
1997 |
|
[13] A. Finbow, B. Hartnell and R. J. Nowakowski, A characterization of well covered graphs of girth 5 or greater, J. Combin. Theory Ser. B, 57 (1993), 44-68 |
Sách, tạp chí |
Tiêu đề: |
A characterization of well covered graphs of girth 5 or greater |
Tác giả: |
A. Finbow, B. Hartnell, R. J. Nowakowski |
Nhà XB: |
J. Combin. Theory Ser. B |
Năm: |
1993 |
|
[14] A. Finbow, B. Hartnell and R. J. Nowakowski, A characterization of well covered graphs that contain neither 4 - nor 5 -cycles, J. Graph The- ory, 18 (1994), no. 7, 713-721 |
Sách, tạp chí |
Tiêu đề: |
A characterization of well covered graphs that contain neither 4 - nor 5 -cycles |
Tác giả: |
A. Finbow, B. Hartnell, R. J. Nowakowski |
Nhà XB: |
J. Graph Theory |
Năm: |
1994 |
|
[17] J. Herzog and T. Hibi, Monmial ideals, Graduate Texts in Mathematics 260, Springer-Verlag, 2011 |
Sách, tạp chí |
Tiêu đề: |
Monmial ideals |
Tác giả: |
J. Herzog, T. Hibi |
Nhà XB: |
Springer-Verlag |
Năm: |
2011 |
|
[18] J. Herzog and T. Hibi, Distributive lattices, bipartite graphs and Alexan- der duality, J. Algebraic Combin. 22 (2005), no. 3, 289-302 |
Sách, tạp chí |
Tiêu đề: |
Distributive lattices, bipartite graphs and Alexander duality |
Tác giả: |
J. Herzog, T. Hibi |
Nhà XB: |
J. Algebraic Combin. |
Năm: |
2005 |
|
[19] J. Herzog, T. Hibi and X. Zheng, Cohen-Macaulay chordal graphs, J |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulay chordal graphs |
Tác giả: |
J. Herzog, T. Hibi, X. Zheng |
Nhà XB: |
J |
|
[21] T. Hibi, Buchsbaum complexes with linear resolutions, J. Algebra 179 (1996), 127-136 |
Sách, tạp chí |
Tiêu đề: |
Buchsbaum complexes with linear resolutions |
Tác giả: |
T. Hibi |
Nhà XB: |
J. Algebra |
Năm: |
1996 |
|
[23] D. T. Hoang, N. C. Minh and T. N. Trung, Combinatorial characterza- tions of the Cohen-Macaulayness of the second power of edge ideals, J |
Sách, tạp chí |
Tiêu đề: |
Combinatorial characterizations of the Cohen-Macaulayness of the second power of edge ideals |
Tác giả: |
D. T. Hoang, N. C. Minh, T. N. Trung |
Nhà XB: |
J |
|
[24] D. T. Hoang, N. C. Minh and T. N. Trung, Cohen-Macaulay graphs with large girth, J. Algebra and its Applications, 14 (2015), no. 7, 16 pages |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulay graphs with large girth |
Tác giả: |
D. T. Hoang, N. C. Minh, T. N. Trung |
Nhà XB: |
J. Algebra and its Applications |
Năm: |
2015 |
|
[25] D. T. Hoang and T. N. Trung, A characterization of triangle-free Goren- stein graphs and Cohen-Macaulayness of second powers of edge ideals, Journal of Algebraic Combinatorics (to appear) DOI: 10.1007/s10801- 015-0631-0 |
Sách, tạp chí |
Tiêu đề: |
A characterization of triangle-free Goren- stein graphs and Cohen-Macaulayness of second powers of edge ideals |
Tác giả: |
D. T. Hoang, T. N. Trung |
Nhà XB: |
Journal of Algebraic Combinatorics |
|
[26] D. T. Hoang, Cohen-Macaulayness of saturation of the second powers of edge ideals, Vietnam Journal of Mathematics (to appear) |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulayness of saturation of the second powers of edge ideals |
Tác giả: |
D. T. Hoang |
Nhà XB: |
Vietnam Journal of Mathematics |
|
[30] N. C. Minh and N. V. Trung, Cohen-Macaulayness of powers of two- dimensional squarefree monomial ideals, J. Algebra 322 (2009), 4219- 4227 |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulayness of powers of two-dimensional squarefree monomial ideals |
Tác giả: |
N. C. Minh, N. V. Trung |
Nhà XB: |
J. Algebra |
Năm: |
2009 |
|
[31] N. C. Minh and N. V. Trung, Cohen-Macaulayness of monomial ideals and symbolic powers of Stanley-Reisner ideals, Adv. Mathematics 226 (2011), 1285-306 |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulayness of monomial ideals and symbolic powers of Stanley-Reisner ideals |
Tác giả: |
N. C. Minh, N. V. Trung |
Nhà XB: |
Adv. Mathematics |
Năm: |
2011 |
|
[32] S. Morey and R. Villarreal, Edge ideals: algebraic and combinato- rial properties, Progress in commutative algebra 1, de Gruyter, Berlin (2012), 85–126 |
Sách, tạp chí |
Tiêu đề: |
Edge ideals: algebraic and combinatorial properties |
Tác giả: |
S. Morey, R. Villarreal |
Nhà XB: |
de Gruyter |
Năm: |
2012 |
|
[33] J. R. Munkres, Elements of algebraic topology, Addison-Wesley, 1984 |
Sách, tạp chí |
Tiêu đề: |
Elements of algebraic topology |
Tác giả: |
J. R. Munkres |
Nhà XB: |
Addison-Wesley |
Năm: |
1984 |
|